# SDR CALA2024042901261

- Difficulty date: April 22, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 50,278 hours, 17,756 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FOR 20  KNOT IAS DISAGREMENT AND IAS DISAGREEMENT L IGHT ILLUMINATED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC.   ACCOMPLISHED ALIGNMENT FROM ISDU PER AMM 34-21-00-820-802. BOTH IRUS ALIGNED , NOT FAULT LIGHTS, NO IAS DISAGREE LIGHT.  ACCOMPLISHED ALIGNMENT FROM ISDU PER AMM 34-21-00-820-802. BOTH IRUS ALIGNED , NOT FAULT LIGHTS, NO IAS DISAGREE LIGHT.
